Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 896427, 9 pages
http://dx.doi.org/10.1155/2011/896427
Research Article

A Note on Parabolic Liouville Theorems and Blow-Up Rates for a Higher-Order Semilinear Parabolic System

1School of Mathematical Sciences, Xiamen University, Xiamen 361005, China
2School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
3School of Mathematics & Computational Science, Sun Yat-sen University, Guangzhou 510275, China

Received 30 May 2011; Accepted 7 September 2011

Academic Editor: Sining Zheng

Copyright © 2011 Guocai Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Poláčik and P. Quittner, “Liouville type theorems and complete blow-up for indefinite superlinear parabolic equations,” in Nonlinear Elliptic and Parabolic Problems, vol. 64 of Progress in Nonlinear Differential Equations and Their Applications, pp. 391–402, Birkhäuser, Basel, The Switzerland, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. Xing, “The blow-up rate for positive solutions of indefinite parabolic problems and related Liouville type theorems,” Acta Mathematica Sinica (English Series), vol. 25, no. 3, pp. 503–518, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H. Fujita, “On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α,” Journal of the Faculty of Science. University of Tokyo. Section IA, vol. 13, pp. 109–124, 1966. View at Google Scholar
  4. D. G. Aronson and H. F. Weinberger, “Multidimensional nonlinear diffusion arising in population genetics,” Advances in Mathematics, vol. 30, no. 1, pp. 33–76, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. Hayakawa, “On nonexistence of global solutions of some semilinear parabolic differential equations,” Proceedings of the Japan Academy, vol. 49, pp. 503–505, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. K. Kobayashi, T. Sirao, and H. Tanaka, “On the growing up problem for semilinear heat equations,” Journal of the Mathematical Society of Japan, vol. 29, no. 3, pp. 407–424, 1977. View at Publisher · View at Google Scholar
  7. F. B. Weissler, “Existence and nonexistence of global solutions for a semilinear heat equation,” Israel Journal of Mathematics, vol. 38, no. 1-2, pp. 29–40, 1981. View at Publisher · View at Google Scholar
  8. K. Deng and H. A. Levine, “The role of critical exponents in blow-up theorems: the sequel,” Journal of Mathematical Analysis and Applications, vol. 243, no. 1, pp. 85–126, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. V. A. Galaktionov and J. L. Vázquez, “The problem of blow-up in nonlinear parabolic equations,” Discrete and Continuous Dynamical Systems. Series A, vol. 8, no. 2, pp. 399–433, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. A. Levine, “The role of critical exponents in blowup theorems,” SIAM Review, vol. 32, no. 2, pp. 262–288, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. Escobedo and M. A. Herrero, “Boundedness and blow up for a semilinear reaction-diffusion system,” Journal of Differential Equations, vol. 89, no. 1, pp. 176–202, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. V. Egorov, V. A. Galaktionov, V. A. Kondratiev, and S. I. Pohozaev, “On the necessary conditions of global existence to a quasilinear inequality in the half-space,” Comptes Rendus de l'Académie des Sciences. Série I, vol. 330, no. 2, pp. 93–98, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Y. H. Pang, F. Sun, and M. Wang, “Existence and non-existence of global solutions for a higher-order semilinear parabolic system,” Indiana University Mathematics Journal, vol. 55, no. 3, pp. 1113–1134, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. È. Mitidieri and S. I. Pokhozhaev, “A priori estimates and the absence of solutions of nonlinear partial differential equations and inequalities,” Trudy Matematicheskogo Instituta Imeni V. A. Steklova, vol. 234, pp. 1–384, 2001. View at Google Scholar
  15. H. Pan and R. Xing, “Blow-up rates for higher-order semilinear parabolic equations and systems and some Fujita-type theorems,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 248–258, 2008. View at Publisher · View at Google Scholar